January  2018, 23(1): 487-492. doi: 10.3934/dcdsb.2018033

On homoclinic solutions for a second order difference equation with p-Laplacian

Institute of Mathematics, Lodz University of Technology, Wolczanska 215, 90-924 Lodz, Poland

Received  July 2016 Revised  September 2016 Published  January 2018

In this paper, we obtain conditions under which the difference equation
$-Δ ≤ft( a(k)φ _{p}(Δ u(k-1))) +b(k)φ_{p}(u(k))=λ f(k, u(k)), \;\;k∈\mathbb{Z}, $
has infinitely many homoclinic solutions. A variant of the fountain theorem is utilized in the proof of our theorem. Some known results in the literature are extended and complemented.
Citation: Robert Stegliński. On homoclinic solutions for a second order difference equation with p-Laplacian. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 487-492. doi: 10.3934/dcdsb.2018033
References:
[1]

G. Bonanno and G. Molica Bisci, Infinitely many solutions for a boundary value problem with discontinuous nonlinearities, Bound. Value Probl., 2009 (2009), Art. ID 670675, 20 pp.  Google Scholar

[2]

A. Iannizzotto and S. Tersian, Multiple homoclinic solutions for the discrete p-Laplacian via critical point theory, J. Math. Anal. Appl., 403 (2013), 173-182.  doi: 10.1016/j.jmaa.2013.02.011.  Google Scholar

[3]

L. Kong, Homoclinic solutions for a second order difference equation with p-Laplacian, Appl. Math. Comput., 247 (2014), 1103-1121.  doi: 10.1016/j.amc.2014.09.069.  Google Scholar

[4]

L. Kong, Homoclinic solutions for a higher order difference equation with p-Laplacian, Indag. Math., 27 (2016), 124-146.  doi: 10.1016/j.indag.2015.08.007.  Google Scholar

[5]

S. Liu, On superlinear problems without the Ambrosetti and Rabinowitz condition, Nonlinear Anal., 73 (2010), 788-795.  doi: 10.1016/j.na.2010.04.016.  Google Scholar

[6]

B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math., 113 (2000), 401-410.  doi: 10.1016/S0377-0427(99)00269-1.  Google Scholar

[7]

R. Stegliński,, On sequences of large homoclinic solutions for a difference equations on the integers, Adv. Difference Equ., 2016 (2016), 11pp.  doi: 10.1186/s13662-017-1344-6.  Google Scholar

[8]

R. Stegliński, On sequences of large homoclinic solutions for a difference equations on the integers involving oscillatory nonlinearities, Electron. J. Qual. Theory Differ. Equ., 35 (2016), 1-11.   Google Scholar

[9]

G. Sun and A. Mai, Infinitely many homoclinic solutions for second order nonlinear difference equations with p-Laplacian The Scientific World Journal 2014 (2014), Article ID 276372, 6 pages. doi: 10.1155/2014/276372.  Google Scholar

show all references

References:
[1]

G. Bonanno and G. Molica Bisci, Infinitely many solutions for a boundary value problem with discontinuous nonlinearities, Bound. Value Probl., 2009 (2009), Art. ID 670675, 20 pp.  Google Scholar

[2]

A. Iannizzotto and S. Tersian, Multiple homoclinic solutions for the discrete p-Laplacian via critical point theory, J. Math. Anal. Appl., 403 (2013), 173-182.  doi: 10.1016/j.jmaa.2013.02.011.  Google Scholar

[3]

L. Kong, Homoclinic solutions for a second order difference equation with p-Laplacian, Appl. Math. Comput., 247 (2014), 1103-1121.  doi: 10.1016/j.amc.2014.09.069.  Google Scholar

[4]

L. Kong, Homoclinic solutions for a higher order difference equation with p-Laplacian, Indag. Math., 27 (2016), 124-146.  doi: 10.1016/j.indag.2015.08.007.  Google Scholar

[5]

S. Liu, On superlinear problems without the Ambrosetti and Rabinowitz condition, Nonlinear Anal., 73 (2010), 788-795.  doi: 10.1016/j.na.2010.04.016.  Google Scholar

[6]

B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math., 113 (2000), 401-410.  doi: 10.1016/S0377-0427(99)00269-1.  Google Scholar

[7]

R. Stegliński,, On sequences of large homoclinic solutions for a difference equations on the integers, Adv. Difference Equ., 2016 (2016), 11pp.  doi: 10.1186/s13662-017-1344-6.  Google Scholar

[8]

R. Stegliński, On sequences of large homoclinic solutions for a difference equations on the integers involving oscillatory nonlinearities, Electron. J. Qual. Theory Differ. Equ., 35 (2016), 1-11.   Google Scholar

[9]

G. Sun and A. Mai, Infinitely many homoclinic solutions for second order nonlinear difference equations with p-Laplacian The Scientific World Journal 2014 (2014), Article ID 276372, 6 pages. doi: 10.1155/2014/276372.  Google Scholar

[1]

Xuefei He, Kun Wang, Liwei Xu. Efficient finite difference methods for the nonlinear Helmholtz equation in Kerr medium. Electronic Research Archive, 2020, 28 (4) : 1503-1528. doi: 10.3934/era.2020079

[2]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[3]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[4]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[5]

Peng Luo. Comparison theorem for diagonally quadratic BSDEs. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020374

[6]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

[7]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[8]

Alberto Bressan, Wen Shen. A posteriori error estimates for self-similar solutions to the Euler equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 113-130. doi: 10.3934/dcds.2020168

[9]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[10]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[11]

Predrag S. Stanimirović, Branislav Ivanov, Haifeng Ma, Dijana Mosić. A survey of gradient methods for solving nonlinear optimization. Electronic Research Archive, 2020, 28 (4) : 1573-1624. doi: 10.3934/era.2020115

[12]

Anton A. Kutsenko. Isomorphism between one-Dimensional and multidimensional finite difference operators. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020270

[13]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[14]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[15]

Mingjun Zhou, Jingxue Yin. Continuous subsonic-sonic flows in a two-dimensional semi-infinitely long nozzle. Electronic Research Archive, , () : -. doi: 10.3934/era.2020122

[16]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[17]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[18]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

[19]

Lars Grüne, Matthias A. Müller, Christopher M. Kellett, Steven R. Weller. Strict dissipativity for discrete time discounted optimal control problems. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020046

[20]

Cuicui Li, Lin Zhou, Zhidong Teng, Buyu Wen. The threshold dynamics of a discrete-time echinococcosis transmission model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020339

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (54)
  • HTML views (96)
  • Cited by (0)

Other articles
by authors

[Back to Top]